Подписаться
Mostafa Hayajneh
Mostafa Hayajneh
Associate Professor of Mathematics, Yarmouk University
Подтвержден адрес электронной почты в домене yu.edu.jo - Главная страница
Название
Процитировано
Процитировано
Год
REMARKS ON SOME NORM INEQUALITIES FOR POSITIVE SEMIDEFINITE MATRICES AND QUESTIONS OF BOURIN
M HAYAJNEH, S HAYAJNEH, F KITTANEH
Mathematical Inequalities & Applications 20 (1), 225–232, 2017
102017
The open mouth theorem in higher dimensions
M Hajja, M Hayajneh
Linear algebra and its applications 437 (3), 1057-1069, 2012
82012
The open mouth theorem, or the scissors lemma, for orthocentric tetrahedra
S Abu-Saymeh, M Hajja, M Hayajneh
Journal of Geometry 103 (1), 1-16, 2012
82012
ON THE ANDO–HIAI–OKUBO TRACE INEQUALITY
M HAYAJNEH, S HAYAJNEH, F KITTANEH
Journal of Operator Theory 77 (1), 77-86, 2017
72017
S-H fuzzy partition and fuzzy equivalence relation
MA Shakhatreh, MA Hayajneh
Int. J. Contemp. Math. Sciences 5 (8), 381-392, 2010
62010
Fuzzy equivalence classes and fuzzy partitions
MA Shakhatreh, MA Hayajneh
INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS 21 (4), 607–613, 2008
62008
Norm inequalities related to the arithmetic–geometricmean inequalities for positive semidefinite matrices
M HAYAJNEH, S HAYAJNEH, F KITTANEH
Positivity 22 (5), 1311–1324, 2018
52018
NORM INEQUALITIES FOR POSITIVE SEMIDEFINITE MATRICES AND A QUESTION OF BOURIN
M HAYAJNEH, S HAYAJNEH, F KITTANEH
International Journal of Mathematics 28 (14), 7, 2017
52017
More Characterizations of Certain Special Families of Simplices
M Hajja, M Hayajneh, H Martini
Results in Mathematics 69 (1–2), 23–47, 2016
52016
Impurity of the corner angles in certain special families of simplices
M Hajja, M Hayajneh
Journal of Geometry 105 (3), 539–560, 2014
52014
Pre-kites: Simplices having a regular facet
M Hajja, I Hammoudeh, M Hayajneh
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 58 …, 2017
42017
Some results on fuzzy equivalence classes
MA Shakhatreh, MA Hayajneh
INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS 22 (4), 581-588, 2009
42009
ON SOME CLASSICAL TRACE INEQUALITIES AND A NEW HILBERT-SCHMIDT NORM INEQUALITY
M HAYAJNEH, S HAYAJNEH, F KITTANEH
Mathematical Inequalities & Applications 21 (4), 1175–1183, 2018
32018
Distances from the vertices of a regular simplex
M Hajja, M Hayajneh, B Nguyen, S Shaqaqha
Results in Mathematics 72 (1–2), 633–648, 2017
32017
Norm inequalities for positive semi-definite matrices and a question of Bourin II
M Hayajneh, S Hayajneh, F Kittaneh
International Journal of Mathematics 23 (7), 2021
22021
Kites as the only doubly special simplices
M Hajja, I Hammoudeh, M Hayajneh
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 56 …, 2015
22015
Concurrence of tetrahedral cevians associated with triangle centers
M Hajja, I Hammoudeh, M Hayajneh, H Martini
Journal of Geometry 111 (8), 23, 2020
12020
Long altitudes and an unexpected appearance of the golden ratio
S Abu-Saymeh, M Hajja, M Hayajneh
The Mathematical Gazette 102 (555), 523-527, 2018
12018
Irreducibility of the Cayley-Menger determinant, and of a class of related polynomials
M Hajja, M Hayajneh, B Nguyen, S Shaqaqha
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 59 …, 2018
12018
A Hilbert-Schmidt norm Inequality for positive semidefinite matrices related to a question of Bourin
M Hayajneh, S Hayajneh, F Kittaneh
Positivity 26, 2022
2022
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20